MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The reported patient effect of intimal dissection is listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that after the 2.5x33 mm xience sierra stent was implanted in the mid left anterior descending coronary artery, a possible proximal dissection on the stent edge was noted on the angiogram.A second xience sierra stent, size 3.0x12, was implanted to treat the dissection.The condition resolved.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9606747
Report Number2024168-2020-00772
Device Sequence Number547347
Product Code NIQ
UDI-Device Identifier08717648227134
UDI-Public08717648227134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number1550250-33
Device Catalogue Number1550250-33
Device Lot Number9083041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight108